# SDR SWAA2012052104212

- Difficulty date: May 16, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 58,456 hours, 48,514 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FORE FLAP T/E DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER AMM.
